# SDR ABXA2021829080

- Difficulty date: August 29, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 65,751 hours, 46,434 cycles
- Engine: Ge CF680A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 775550A3
- Part serial: 931233
- Condition: Faulted
- Location: Left Engine
- Part time: 67,887 hours, 23,964 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE FAILED TO START, N2 NEVER GOT ABOVE 8.7 DUCT PRESSURE WAS NORMAL. AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. REMOVED AND REPLACED THE #1 ENGINE STARTER IAW B767 AMM 80-11-0. AIRCRAFT RELEASED FOR FLIGHT.
